# SDR 2008UALA00833

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 31,612 hours, 8,768 cycles
- Engine: Pwa PW4052
- Engine time: 33,984 hours, 6,280 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nut
- Condition: Broken
- Location: Nr 2 Igv
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE SLOW TO SPOOL AT TAKEOFF.  THIS ENGINE HAD AN N2 OVERSPEED OF 105.6%. THE ENGINE WAS REPLACED AT SFO PRIOR TO FURTHER FLIGHT. THE IGV UNISON RING ADJUSTER ROD END CLEVIS CONNECTOR ON THE BELLCRANK WAS DISCONNECTED DUE TO A BROKEN SLEEVE NUT.  (IPC 72-35-00-025-040)
BECAUSE THE OVERSPEED EXCEEDED 105.0% FOR 9 SECONDS, ALL STAGE-5, -6, AND-7 BLADES WILL BE SCRAPPED DUE TO CONCERN OF HIGH CYCLE FATIGUE.
